# SDR YENA2025042400433

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,542 hours, 2,662 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Hose
- Condition: Disconnected
- Location: Fire Suppression
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING INSPECTION PHASE OF C01 CHECK, FOUND LH ENGINE FIRE EXTINGUISHING HOSE NOT CONNECTED AT THE UNION FITTING; REFERENCE AVIANOR WO# JB-3125-C01 NRC# 3118 FOR WORK ACCOMPLISHED CONNECTED LH ENGINE FIRE EXTINGUISHING HOSE AIW AMP BD500-A-J26-21-49-00AAA-720-A-A WORK ACCOMPLISHED BY AVIANOT MECH M032 AND RII QC BY M109.
